Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 12, Pages 1884–1896 (Mi zvmmf3537)  

On the nonlinear equations of the selfsimilar motion of a viscous fluid

V. I. Naidenov

Moscow

Full text: PDF file (1497 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:6, 194–203

Bibliographic databases:

UDC: 517.958:532.5
MSC: 76E15
Received: 29.09.1987
Revised: 05.04.1988

Citation: V. I. Naidenov, “On the nonlinear equations of the selfsimilar motion of a viscous fluid”, Zh. Vychisl. Mat. Mat. Fiz., 28:12 (1988), 1884–1896; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 194–203

Citation in format AMSBIB
\Bibitem{Nai88}
\by V.~I.~Naidenov
\paper On the nonlinear equations of the selfsimilar motion of a viscous fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 12
\pages 1884--1896
\mathnet{http://mi.mathnet.ru/zvmmf3537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=977271}
\zmath{https://zbmath.org/?q=an:0702.76051}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 6
\pages 194--203
\crossref{https://doi.org/10.1016/0041-5553(88)90064-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3537
  • http://mi.mathnet.ru/eng/zvmmf/v28/i12/p1884

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:95
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021